×

zbMATH — the first resource for mathematics

Fixed point free involutions and equivariant maps. (English) Zbl 0106.16301

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Borel, La cohomologie mod 2 de certains espaces homogènes, Comment. Math. Helv. 27 (1953), 165 – 197 (French). · Zbl 0052.40301 · doi:10.1007/BF02564561 · doi.org
[2] K. Borsuk, Drei Sätze über die n-dimensionale euklidische Sphäre, Fund. Math. vol. 20 (1933) pp. 177-190. · JFM 59.0560.01
[3] D. G. Bourgin, On some separation and mapping theorems, Comment. Math. Helv. 29 (1955), 199 – 214. · Zbl 0065.16604 · doi:10.1007/BF02564279 · doi.org
[4] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[5] Samuel Eilenberg, Homology of spaces with operators. I, Trans. Amer. Math. Soc. 61 (1947), 378 – 417; errata, 62, 548 (1947). · Zbl 0034.11001
[6] Alexander Grothendieck, Sur quelques points d’algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119 – 221 (French). · Zbl 0118.26104
[7] Alex Heller, On equivariant maps of spaces with operators, Ann. of Math. (2) 55 (1952), 223 – 231. · Zbl 0046.16601 · doi:10.2307/1969776 · doi.org
[8] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Ergebnisse der Mathematik und ihrer Grenzgebiete (N.F.), Heft 9, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956 (German). · Zbl 0101.38301
[9] Sze-tsen Hu, Homotopy theory, Pure and Applied Mathematics, Vol. VIII, Academic Press, New York-London, 1959. · Zbl 0088.38803
[10] L. Lyusternik and Schnirelmann, Topological methods in variational problems, Moscow, 1930.
[11] Jean-Pierre Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425 – 505 (French). · Zbl 0045.26003 · doi:10.2307/1969485 · doi.org
[12] E. H. Spanier, Duality and \?-theory, Bull. Amer. Math. Soc. 62 (1956), 194 – 203. · Zbl 0072.18001
[13] E. H. Spanier and J. H. C. Whitehead, The theory of carriers and \?-theory. Algebraic geometry and topology, A symposium in honor of S. Lefschetz, Princeton University Press, Princeton, N.J., 1957, pp. 330 – 360. · Zbl 0084.38901
[14] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. · Zbl 0054.07103
[15] René Thom, Espaces fibrés en sphères et carrés de Steenrod, Ann. Sci. Ecole Norm. Sup. (3) 69 (1952), 109 – 182 (French). · Zbl 0049.40001
[16] Wen-tsün Wu, Classes caractéristiques et \?-carrés d’une variété, C. R. Acad. Sci. Paris 230 (1950), 508 – 511 (French). · Zbl 0035.11002
[17] Chung-Tao Yang, Continuous functions from spheres to euclidean spaces, Ann of Math. (2) 62 (1955), 284 – 292. · Zbl 0067.15203 · doi:10.2307/1969682 · doi.org
[18] Chung-Tao Yang, On theorems of Borsuk-Ulam, Kakutani-Yamabe-Yujobô and Dyson. I, Ann. of Math. (2) 60 (1954), 262 – 282. · Zbl 0057.39104 · doi:10.2307/1969632 · doi.org
[19] Chung-Tao Yang, On theorems of Borsuk-Ulam, Kakutani-Yamabe-Yujobô and Dyson. II, Ann. of Math. (2) 62 (1955), 271 – 283. · Zbl 0067.15202 · doi:10.2307/1969681 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.